# SDR GTIA020749

- Difficulty date: June 17, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT MOUNT YOKE WITH CORROSION (PIT) ON THE BACK SIDE UPPER AND LOWER.  REPAIRED YOKE ON BACKSIDE, UPPER AND LOWER AREAS PER SPIRIT AIRLINES EA 5410-0204, ORIGINAL ISSUE DATED 6-20-02.  (M)
